Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 140140, 9 pages
http://dx.doi.org/10.1155/2014/140140
Research Article

Continuous-Time Mean-Variance Asset-Liability Management with Hidden Markovian Regime Switching

Department of Economic and Trade, Guangdong University of Finance, Guangzhou 510521, China

Received 13 February 2014; Accepted 22 May 2014; Published 15 June 2014

Academic Editor: Piermarco Cannarsa

Copyright © 2014 Ling Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Markowitz, “Portfolio selection,” Journal of Finance, vol. 7, pp. 77–91, 1952. View at Google Scholar
  2. W. F. Sharpe and L. G. Tint, “Liabilities—a new approach,” Journal of Portfolio Management, vol. 16, pp. 5–10, 1990. View at Google Scholar
  3. A. Kell and H. Müller, “Efficient portfolios in the asset liability context,” Astin Bulletin, vol. 25, pp. 33–48, 1995. View at Google Scholar
  4. M. Leippold, F. Trojani, and P. Vanini, “A geometric approach to multiperiod mean variance optimization of assets and liabilities,” Journal of Economic Dynamics and Control, vol. 28, no. 6, pp. 1079–1113, 2004. View at Publisher · View at Google Scholar · View at Scopus
  5. D. Li and W.-L. Ng, “Optimal dynamic portfolio selection: multiperiod mean-variance formulation,” Mathematical Finance, vol. 10, no. 3, pp. 387–406, 2000. View at Google Scholar · View at Scopus
  6. M. C. Chiu and D. Li, “Asset and liability management under a continuous-time mean-variance optimization framework,” Insurance: Mathematics and Economics, vol. 39, no. 3, pp. 330–355, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. S. X. Xie and Z. F. Li, “Continuous-time optimal portfolio selection with liability,” Journal of System Science and Mathematical Science, vol. 27, no. 6, pp. 801–810, 2007. View at Google Scholar
  8. L. Yi, Z. Li, and D. Li, “Multi-period portfolio selection for asset-liability management with uncertain investment horizon,” Journal of Industrial and Management Optimization, vol. 4, no. 3, pp. 535–552, 2008. View at Google Scholar · View at Scopus
  9. S. Xie, Z. Li, and S. Wang, “Continuous-time portfolio selection with liability: mean-variance model and stochastic LQ approach,” Insurance: Mathematics and Economics, vol. 42, no. 3, pp. 943–953, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. H. Yao, Y. Lai, and Y. Li, “Continuous-time mean-variance asset-liability management with endogenous liabilities,” Insurance: Mathematics and Economics, vol. 52, no. 1, pp. 6–17, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. P. Chen, H. Yang, and G. Yin, “Markowitz's mean-variance asset-liability management with regime switching: a continuous-time model,” Insurance: Mathematics and Economics, vol. 43, no. 3, pp. 456–465, 2008. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Xie, “Continuous-time mean-variance portfolio selection with liability and regime switching,” Insurance: Mathematics and Economics, vol. 45, no. 1, pp. 148–155, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. P. Chen and H. Yang, “Markowitz's mean-variance asset-liability management with regime switching: a multi-period model,” Applied Mathematical Finance, vol. 18, no. 1, pp. 29–50, 2011. View at Publisher · View at Google Scholar · View at Scopus
  14. J. Wei, K. C. Wong, S. C. P. Yam, and S. P. Yung, “Markowitz's mean-variance asset-liability management with regime switching: a time-consistent approach,” Insurance: Mathematics and Economics, vol. 53, no. 1, pp. 281–291, 2013. View at Publisher · View at Google Scholar · View at Scopus
  15. L. R. Sotomayor and A. Cadenillas, “Explicit solutions of consumption-investment problems in financial markets with regime switching,” Mathematical Finance, vol. 19, no. 2, pp. 251–279, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. E. Ĉanakoǧlu and S. Özekici, “Portfolio selection with imperfect information: a hidden Markov model,” Applied Stochastic Models in Business and Industry, vol. 27, no. 2, pp. 95–114, 2011. View at Publisher · View at Google Scholar · View at Scopus
  17. R. J. Elliott, T. K. Siu, and A. Badescu, “On mean-variance portfolio selection under a hidden Markovian regime-switching model,” Economic Modelling, vol. 27, no. 3, pp. 678–686, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. J. B. Detemple, “Asset pricing in a production economy with incomplete information,” Journal of Finance, vol. 41, pp. 383–391, 1986. View at Google Scholar
  19. J. B. Detemple, “Further results on asset pricing with incomplete information,” Journal of Economic Dynamics and Control, vol. 15, no. 3, pp. 425–453, 1991. View at Google Scholar · View at Scopus
  20. M. U. Dothan and D. Feldman, “Equilibrium interest rates and multiperiod bonds in a partially observable economy,” Journal of Finance, vol. 41, pp. 369–382, 1986. View at Google Scholar
  21. G. Gennotte, “Optimal portfolio choice under incomplete information,” Journal of Finance, vol. 41, pp. 733–746, 1986. View at Google Scholar
  22. R. Lipster and A. N. Shiryaev, Statistics of Ramdom Processes, Springer, Berlin, Germany, 2003.
  23. X. Y. Zhou and D. Li, “Continuous-time mean-variance portfolio selection: a stochastic LQ framework,” Applied Mathematics and Optimization, vol. 42, no. 1, pp. 19–33, 2000. View at Publisher · View at Google Scholar · View at Scopus